# SDR 2004UALA01000

- Difficulty date: November 2, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 35,622 hours, 12,920 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: D30665105
- Part serial: A5730
- Condition: Broken
- Location: Escape Slide
- Component: Slide, Aircruisers
- Component part number: D30665105
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2R WILL NOT ARM.  THE CABLE AT BOTTOM OF SLIDE/RAFT ASSY WAS FOUND BROKEN WHICH DISRUPTED THE NORMAL FUNCTION OF EMERGENCY SELECTOR MECHANISM.  THE SLIDE RAFT CABLE SYSTEM IN THE SLIDE LOWER LACING COVER IS A SENSITIVE DESIGN.  RELEASING THE CABLE SYSTEM WOULD DROP THE SLIDE PACK FOR DEPLOYMENT.  IN-SERVICE ABUSE, SUCH AS INADVERTENT IMPACT BY FOOD CARTS, ETC OR BY SOMEONE SITTING ON THE SLIDE BUSTLE COULD TRIGGER THIS UNWANTED RESULT.  REPLACED 2R DOOR SLIDE.
